# SDR DALA2017042603412

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SUPPORT STA Y=180 BTW X=-9 TO X=-42 FWD WET AREA. DUE TO EXCESSIVE CORROSION ON FLOOR SUPPORT WAS REPLACED PER SRM 51-41-05 AND 51-40-08-0G AND 51-10-04 PAR 15 AND 21.
